# SDR WX0A201306270018

- Difficulty date: June 12, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496510
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD VANE L/E DOUBLER CHAFED THROUGH 8" FROM INBD END STA X05 164. REMOVED DAMAGED AREA. FABRICATED DOUBLER, HOT BOND REPAIR AND PERMANENT REPAIR ACCOMPLISHED.
